Skip to Content

I've been taking Wellbutrin 2 years so far, I started with a dose of 300mg, now Im taking 600mg?

Responses (2)

Rajive Goel 14 Dec 2010

Could explain a little bit more? What is your question? Please.

Shadowly 15 Dec 2010

Well, basically my question is if I'm doing something wrong on taking 600ml of Wellbutrin daily. Thanks

Rajive Goel 15 Dec 2010

Were you prescribed a less dose? Please do not up the dose without speaking to your doc/pharmacist who prescribed the med.

Take care, be safe & well!

Shadowly 15 Dec 2010

Thanks for replying. I was prescribed with that dose actually, but the side effects scare me to death,
I want to know if that dose is dangerous for me or can do any sort of harm in the future.

Rajive Goel 15 Dec 2010

Wellbutrin is a prescription medicine used to treat depression (also known as major depression or clinical depression).

In fact, most people tolerate the medication well. When Wellbutrin side effects do occur, in most cases they are minor and either require no treatment or can easily be treated by you or your healthcare provider.

In case it scares you, you must seek medical advice from the doc/pharmacist who prescribed the med. he/she may alter the dose or change the med so that you are more comfortable.

hope31 6 Aug 2011

You are setting yourself up. Did you up the dose yourself w/o your doctor's permission? This drug can give a person seizures! Why did u up the dosage? Be careful & good luck to you. Wellbutrin is one of the drugs that are mis-used or abused today. Talk to your doctor & see what he says.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions